Alert archive / Texas / Red Flag Warnings in 2013
Red Flag Warning 9, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this red flag warning at Mar 10, 2013, 10:27 AM CDT for 8 counties in Texas. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2013, 10:27 AM CDT (15:27 UTC)
- Expired
- Mar 10, 2013, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Corpus Christi, TX
Counties Duval County, TX, Jim Wells County, TX, Kleberg County, TX, La Salle County, TX, Live Oak County, TX, McMullen County, TX, Nueces County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 85 km from the middle of the area, began a volume at 15:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 851 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
128 WWUS84 KCRP 101527 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1027 AM CDT SUN MAR 10 2013 ...RED FLAG WARNING IN EFFECT TODAY FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS... ...FIRE WEATHER WATCH CONTINUES MONDAY FOR THE COASTAL BEND AND VICTORIA CROSSROADS REGION... .GUSTY NORTHWEST WINDS AND CRITICALLY TO EXTREMELY LOW RELATIVE HUMIDITY VALUES WILL INTERACT WITH DRY AND CURED FUELS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS. IN ADDITION...GUSTY NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES MAY INTERACT WITH DRY AND CURED FUELS TO PRODUCE A CRITICAL FIRE WEATHER THREAT MONDAY AFTERNOON ACROSS THE COASTAL BEND AND VICTORIA AREA. TXZ229-230-239-240-102300- /O.NEW.KCRP.FW.W.0009.130310T1527Z-130310T2300Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 1027 AM CDT SUN MAR 10 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE AFTERNOON. * WIND...NORTH TO NORTHWEST WINDS SUSTAINED 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND 20 PERCENT THIS AFTERNOON. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ232>234-242>247-102300- /O.CON.KCRP.FW.A.0005.130311T1500Z-130311T2200Z/ BEE-GOLIAD-VICTORIA-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO- CALHOUN- 1027 AM CDT SUN MAR 10 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR STRONG NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE COASTAL BEND AND VICTORIA AREA... * AFFECTED AREA...BEE...GOLIAD...VICTORIA...KLEBERG...NUECES... SAN PATRICIO...ARANSAS...REFUGIO...CALHOUN. * TIMING...CRITICAL FIRE WEATHER CONDITIONS DEVELOPING MID MORNING MONDAY AND GRADUALLY ENDING LATE AFTERNOON. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 25 AND 35 MPH. WINDS MAY GRADUALLY DIMINISH IN INTENSITY BY LATE AFTERNOON. * HUMIDITY...FALLING TO BETWEEN 15 AND 25 PERCENT WITH SLIGHTLY HIGHER VALUES ALONG THE IMMEDIATE COAST. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HART
2 follow-up statements
372 WWUS84 KCRP 101912 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 212 PM CDT SUN MAR 10 2013 ...RED FLAG WARNING EXPANDED EAST ACROSS THE COASTAL PLAINS AND SOUTHERN COASTAL BEND... ...FIRE WEATHER WATCH CONTINUES FOR MONDAY FOR THE COASTAL BEND AND VICTORIA CROSSROADS REGION... .GUSTY NORTHWEST WINDS AND CRITICALLY TO EXTREMELY LOW RELATIVE HUMIDITY VALUES WILL INTERACT WITH DRY AND CURED FUELS TO PRODUCE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON ACROSS THE BRUSH COUNTRY AND RIO GRANDE PLAINS AS WELL AS THE SOUTHERN COASTAL PLAINS AND SOUTHERN COASTAL BEND. IN ADDITION...GUSTY NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES MAY INTERACT WITH DRY AND CURED FUELS TO PRODUCE A CRITICAL FIRE WEATHER THREAT MONDAY AFTERNOON ACROSS THE COASTAL BEND AND VICTORIA AREA. TXZ242-243-102300- /O.EXA.KCRP.FW.W.0009.000000T0000Z-130310T2300Z/ /O.CON.KCRP.FW.A.0005.130311T1500Z-130311T2200Z/ KLEBERG-NUECES- 212 PM CDT SUN MAR 10 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY FOR INLAND KLEBERG AND INLAND NUECES COUNTIES... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR KLEBERG AND NUECES COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * AFFECTED AREA...INLAND KLEBERG...INLAND NUECES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE AFTERNOON TODAY. CRITICAL FIRE WEATHER CONDITIONS DEVELOPING MID MORNING MONDAY AND GRADUALLY ENDING LATE AFTERNOON. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 25 AND 35 MPH BOTH TODAY AND MONDAY. * HUMIDITY...FALLING TO BETWEEN 15 AND 25 PERCENT WITH SLIGHTLY HIGHER VALUES ALONG THE IMMEDIATE COAST TODAY AND MONDAY. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ231-241-102300- /O.EXA.KCRP.FW.W.0009.000000T0000Z-130310T2300Z/ LIVE OAK-JIM WELLS- 212 PM CDT SUN MAR 10 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY FOR LIVE OAK AND JIM WELLS COUNTIES... THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. * AFFECTED AREA...LIVE OAK...JIM WELLS. * TIMING...CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE AFTERNOON. * WIND...NORTH TO NORTHWEST WINDS SUSTAINED 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND 20 PERCENT THIS AFTERNOON. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ229-230-239-240-102300- /O.CON.KCRP.FW.W.0009.000000T0000Z-130310T2300Z/ LA SALLE-MCMULLEN-WEBB-DUVAL- 212 PM CDT SUN MAR 10 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING FOR GUSTY NORTH WINDS AND LOW RELATIVE HUMIDITY FOR THE BRUSH COUNTRY AND RIO GRANDE PLAINS... * AFFECTED AREA...LA SALLE...MCMULLEN...WEBB...DUVAL. * TIMING...CRITICAL FIRE WEATHER CONDITIONS THROUGH LATE AFTERNOON. * WIND...NORTH TO NORTHWEST WINDS SUSTAINED 15 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 10 AND 20 PERCENT THIS AFTERNOON. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TXZ232>234-244>247-102300- /O.CON.KCRP.FW.A.0005.130311T1500Z-130311T2200Z/ BEE-GOLIAD-VICTORIA-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 212 PM CDT SUN MAR 10 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHERN COASTAL BEND AND VICTORIA AREA... * AFFECTED AREA...BEE...GOLIAD...VICTORIA...SAN PATRICIO... ARANSAS...REFUGIO...CALHOUN. * TIMING...CRITICAL FIRE WEATHER CONDITIONS DEVELOPING MID MORNING MONDAY AND GRADUALLY ENDING LATE AFTERNOON. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 25 AND 35 MPH. WINDS MAY GRADUALLY DIMINISH IN INTENSITY BY LATE AFTERNOON. * HUMIDITY...FALLING TO BETWEEN 15 AND 25 PERCENT WITH SLIGHTLY HIGHER VALUES ALONG THE IMMEDIATE COAST. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HART
991 WWUS84 KCRP 102251 RFWCRP URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 551 PM CDT SUN MAR 10 2013 ...FIRE WEATHER WATCH CONTINUES FOR MONDAY FOR THE COASTAL BEND AND VICTORIA CROSSROADS REGION... .GUSTY NORTHWEST WINDS AND CRITICALLY LOW RELATIVE HUMIDITY VALUES MAY INTERACT WITH DRY AND CURED FUELS TO PRODUCE A CRITICAL FIRE WEATHER THREAT MONDAY ACROSS THE COASTAL BEND AND VICTORIA AREA. TXZ242-243-111100- /O.EXP.KCRP.FW.W.0009.000000T0000Z-130310T2300Z/ /O.CON.KCRP.FW.A.0005.130311T1500Z-130311T2200Z/ KLEBERG-NUECES- 551 PM CDT SUN MAR 10 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR KLEBERG AND NUECES COUNTIES... ...RED FLAG WARNING WILL EXPIRE AT 6 PM CDT THIS EVENING... * AFFECTED AREA...INLAND KLEBERG...INLAND NUECES. * TIMING...CRITICAL FIRE WEATHER CONDITIONS DEVELOPING MID MORNING MONDAY AND GRADUALLY ENDING LATE AFTERNOON. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 25 AND 30 MPH. * HUMIDITY...FALLING TO BETWEEN 15 AND 25 PERCENT WITH SLIGHTLY HIGHER VALUES ALONG THE IMMEDIATE COAST. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ TXZ229>231-239>241-110000- /O.EXP.KCRP.FW.W.0009.000000T0000Z-130310T2300Z/ LA SALLE-MCMULLEN-LIVE OAK-WEBB-DUVAL-JIM WELLS- 551 PM CDT SUN MAR 10 2013 ...RED FLAG WARNING WILL EXPIRE AT 6 PM CDT THIS EVENING... WINDS WILL CONTINUE TO DECREASE THIS EVENING PROMPTING THE END OF CRITICAL FIRE WEATHER CONDITIONS. $$ TXZ232>234-244>247-111100- /O.CON.KCRP.FW.A.0005.130311T1500Z-130311T2200Z/ BEE-GOLIAD-VICTORIA-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 551 PM CDT SUN MAR 10 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY FOR THE NORTHERN COASTAL BEND AND VICTORIA AREA... * AFFECTED AREA...BEE...GOLIAD...VICTORIA...SAN PATRICIO... ARANSAS...REFUGIO...CALHOUN. * TIMING...CRITICAL FIRE WEATHER CONDITIONS DEVELOPING MID MORNING MONDAY AND GRADUALLY ENDING LATE AFTERNOON. * WIND...NORTHWEST WINDS 15 TO 25 MPH WITH GUSTS BETWEEN 25 AND 30 MPH. WINDS MAY GRADUALLY DIMINISH IN INTENSITY BY LATE AFTERNOON. * HUMIDITY...FALLING TO BETWEEN 15 AND 25 PERCENT WITH SLIGHTLY HIGHER VALUES ALONG THE IMMEDIATE COAST. * IMPACTS...FIRES WILL LIKELY SPREAD RAPIDLY. SUBSTANTIAL RESISTANCE TO CONTROL EFFORTS WILL OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ PZ
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this red flag warning went out at Mar 10, 6:38 AM CDT, 3 hours 49 minutes earlier.
Area forecast discussion, Mar 10, 6:38 AM CDT, 3 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
638 AM CDT SUN MAR 10 2013
.DISCUSSION...UPDATED FOR 12Z AVIATION SECTION BELOW.
&&
.AVIATION...CIGS LIFTING OUT WEST BEHIND THE PREFRONTAL TROUGH
WHILE LOW STRATUS REMAINS ACROSS THE EASTERN AREAS WITH LIGHT RAIN
SHOWERS. FOR THIS HAVE KEPT -RA AND VCSH FOR EASTERN SITES AND TS
MENTION ONLY AT KVCT WHERE BEST CHANCE FOR ISOLATED THUNDERSTORM
WILL OCCUR. CIGS WILL LEFT TO VFR LEVELS BY 15Z FOR ALL SITES AND
NORTHERLY WINDS WILL BRIEFLY PICK UP WITH GUSTS AROUND 20-25KTS.
CLOUD COVER AND WIND SPEEDS WILL DIMINISH THIS EVENING AS HIGH
PRESSURE BUILDS INTO THE REGION. WILL KEEP VFR CONDITIONS TOWARD
THE END OF THE FORECAST PERIOD AS WELL WITH SCT/BKN HIGH CLOUDS
MOVE ACROSS THE REGION.
&&
.PREV DISCUSSION... /ISSUED 513 AM CDT SUN MAR 10 2013/
SHORT TERM (TODAY THROUGH MONDAY)...THERE IS A BROKEN BAND OF
SHOWERS MOVING ACROSS THE REGION THIS MORNING ASSOCIATED WITH THE
PREFRONTAL TROUGH. HOWEVER...THE MAIN ENERGY WITH THE MID/UPPER
LEVEL LOW CONTINUES TO PULL AWAY FROM THE REGION AND WARMER
MID/LEVEL TEMPERATURES HAVE PUT A DECENT CAP OVER SOUTH TEXAS.
THUS...HAVE DROPPED RAIN CHANCES THIS MORNING AND END
PRECIPITATION OVER THE INLAND AREAS BY THIS AFTERNOON AS THE FRONT
PUSHES THROUGH. IN WAKE OF THE FRONTAL PASSAGE...NORTHERLY WINDS
WILL DEVELOP AND A MUCH DRIER SURFACE AIR MASS WILL BEGIN TO POUR
INTO SOUTH TEXAS. HAVE KEPT TEMPERATURES WARM TO NEAR 80 DEGREES OUT
WEST THIS AFTERNOON DUE TO CLEARING BEHIND THE FRONT. FURTHER
EAST...AFTERNOON TEMPERATURES IN THE 70S CAN BE EXPECTED AS CLOUD
COVER WILL REMAIN IN PLACE THROUGH THE AFTERNOON. PRECIPITATION
WILL SHIFT EAST OF THE COASTAL WATERS THIS EVENING AS A SECONDARY
SURGE OF HIGH PRESSURE BUILDS SOUTHWARD. THIS WILL BRING COLD AIR
ADVECTION IN AND ALLOW TEMPERATURES TO FALL INTO THE UPPER 30S AND
LOWER 40S OVERNIGHT. THIS WILL ALSO STRENGTHEN WIND SPEEDS OVER
THE COASTAL WATERS...MORE ON THAT BELOW. SURFACE HIGH PRESSURE
WILL CONTINUE TO BUILD INTO THE REGION ON MONDAY AND ALLOW FOR
MOSTLY SUNNY SKIES AND ALLOW TEMPERATURES TO CLIMB INTO THE UPPER
60S ACROSS THE EAST AND MID 70S OUT WEST.
LONG TERM (MONDAY NIGHT THROUGH SATURDAY)...MAIN UPPER TROUGH AXIS
WILL BE EAST OF THE REGION...WITH NW FLOW DEVELOPING ACROSS SOUTH
TEXAS. AT THE SURFACE...HIGH PRESSURE WILL BE LOCATED OVER THE
REGION TO START THE LONG TERM. CLEARING SKIES...DRY AIR MASS...AND
LIGHT WINDS WILL LEAD TO A CHILLY NIGHT MONDAY NIGHT. OVERNIGHT LOWS
WILL BE IN THE MIDDLE 30S ACROSS THE NORTHERN BRUSH COUNTRY AND
VICTORIA CROSSROADS...TO LOWER/MID 40S OVER THE RIO GRANDE PLAINS.
SURFACE HIGH SHIFTS TO THE EAST ON TUESDAY AND THEN WILL BE PARKED
OVER THE NORTHERN GULF BY LATE IN THE WEEK. DESPITE ONSHORE FLOW FOR
LATE IN THE WEEK...INSUFFICIENT MOISTURE AND LACK OF ANY DISTURBANCE
OR FRONTS WILL KEEP CONDITIONS DRY ACROSS SOUTH TEXAS. DID NOT MAKE
ANY MAJOR CHANGES IN THE EXTENDED. QUIET WEEK WITH SEASONABLE
TEMPERATURES CAN BE EXPECTED.
MARINE...MODERATE TO STRONG ONSHORE FLOW CONTINUES ACROSS THE
GULF WATERS THIS MORNING AHEAD OF AN APPROACHING COLD FRONT.
IN ADDITION...SEAS ACROSS THE OFFSHORE ZONES REMAIN BETWEEN 7 AND
9 FEET DUE TO THE PERSISTENT FLOW. WINDS WILL BRIEFLY DIMINISH
JUST HEAD OF THE FRONT THIS MORNING AND THEN BECOME NORTHERLY THIS
AFTERNOON AS THE FRONT PUSHES OFFSHORE. THE OFFSHORE FLOW WILL
STRENGTHEN THIS EVENING AND PERSIST THROUGH THE OVERNIGHT AS
ANOTHER SURGE OF HIGH PRESSURE MOVES IN. THUS...SMALL CRAFT
ADVISORY CONDITIONS WILL LIKELY CONTINUE THROUGH MONDAY AFTERNOON
FOR MODERATE TO STRONG WIND SPEEDS AND ELEVATED SEAS.
FIRE WEATHER...A COLD FRONT WILL PUSH THROUGH THE REGION THIS
MORNING AND BRING WITH IT A MUCH DRIER AIR MASS. RELATIVE HUMIDITY
VALUES WILL FALL TO NEAR CRITICAL LEVELS LATE THIS MORNING AND
EARLY AFTERNOON...ESPECIALLY WEST OF U.S. HIGHWAY 281. IN
ADDITION...NORTHERLY WINDS WILL BECOME BREEZY AND GUSTY AT TIMES
THIS MORNING. THUS...AN ELEVATED WILDFIRE THREAT WILL OCCUR
ACROSS MUCH OF THE BRUSH COUNTRY. HOWEVER...WIND SPEEDS THIS
AFTERNOON ARE NOT CURRENTLY ANTICIPATED TO REACH RED FLAG
CRITERIA. FIRE WEATHER OFFICIALS ARE URGED TO PAY CLOSE ATTENTION
TO THE LATEST FORECAST AND CURRENT OBSERVATIONS SHOULD RED FLAG
CONDITIONS DEVELOP. A FIRE WEATHER WATCH ALSO REMAINS IN EFFECT
FOR TOMORROW AFTERNOON ACROSS THE COASTAL BEND AND VICTORIA
CROSSROADS REGION DUE TO VERY DRY CONDITIONS AND BREEZY WINDS.
HOWEVER...LATEST FORECAST RELAX THE PRESSURE GRADIENT ACROSS THE
REGION TOMORROW AND WIND SPEEDS MAY NOT MATERIALIZE. THE FIRE
WEATHER WATCH WILL EITHER NEED TO BE CANCELLED OR UPGRADED TO A
RED FLAG WARNING LATER TODAY DEPENDING ON THE LATEST FORECAST
MODELS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 45 74 40 79 / 20 10 0 0 0
VICTORIA 71 39 67 35 73 / 50 10 0 0 0
LAREDO 81 49 75 47 80 / 0 0 0 0 0
ALICE 78 44 74 38 80 / 20 10 0 0 0
ROCKPORT 73 46 68 44 73 / 30 10 0 0 0
COTULLA 76 41 73 37 80 / 0 0 0 0 0
KINGSVILLE 79 44 74 38 80 / 20 10 0 0 0
NAVY CORPUS 76 51 71 48 75 / 20 10 0 0 0
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON
FOR THE FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...
KLEBERG...NUECES...REFUGIO...SAN PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 1 AM CDT MONDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
RG/82...SHORT TERM/AVIATION
TB/78...LONG TERMHazardous weather outlook, Mar 10, 6:14 AM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 614 AM CDT SUN MAR 10 2013 TXZ229>234-239>247-111115- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 614 AM CDT SUN MAR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS MORNING AND EARLY THIS AFTERNOON AS A COLD FRONT PUSHES ACROSS THE REGION. ELEVATED FIRE WEATHER CONDITIONS CAN BE EXPECTED OVER THE RIO GRANDE PLAINS AND BRUSH COUNTRY LATE THIS MORNING THROUGH THE AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FIRE WEATHER WATCH REMAINS IN EFFECT FOR PORTIONS OF SOUTH TEXAS ON MONDAY...DUE TO BREEZY AND GUSTY WINDS ALONG WITH LOW RELATIVE HUMIDITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. GMZ230-235-250-255-270-275-111115- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 614 AM CDT SUN MAR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST EARLY THIS MORNING AHEAD OF THE COLD FRONT. ADVISORY CONDITIONS WILL REDEVELOP AGAIN THIS EVENING THROUGH TONIGHT BEHIND THE FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SMALL CRAFT ADVISORY CONDITIONS WILL CONTINUE ON MONDAY OVER THE GULF WATERS DUE TO MODERATE TO STRONG WINDS AND HIGHS SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. RG/TB
Nearby
Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.